# SDR HALA2014110400179

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 20,417 hours, 48,779 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE VIBRATION HIGH ALERT FOLLOWED BY SUDDEN GROWLING NOISE, CLIMBING THROUGH 5000 FEET LT N2 VIB.  REACHED 6.2 AND DROPPED LOWER WITH REDUCED POWER. ALL OTHER ENGINE INDICATIONS NORMAL.  AIR TURN BACK.
